Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An Abel-Tauber theorem on convolutions with the Möbius function


Author: J. L. Geluk
Journal: Proc. Amer. Math. Soc. 77 (1979), 201-209
MSC: Primary 40E05; Secondary 40G99
DOI: https://doi.org/10.1090/S0002-9939-1979-0542085-7
MathSciNet review: 542085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $n:{R^ + } \to {R^ + }$ and $n(x)/x$ is integrable on $(0,\infty )$. For $s > 0$ we define \[ \tilde n(s) = s\int _0^\infty {\frac {{{e^{ - us}}}}{{1 - {e^{ - us}}}}} n(u)du.\] In this paper an Abel-Tauber theorem is proved concerning this transform. Moreover the relation between $\tilde n(s)$ and ${\Sigma _{m \leqslant s}}n(s/m)/m$ is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40E05, 40G99

Retrieve articles in all journals with MSC: 40E05, 40G99


Additional Information

Keywords: Abel-Tauber theorems, regular variation
Article copyright: © Copyright 1979 American Mathematical Society